# SDR AALA202409306971

- Difficulty date: September 20, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL AFT CORNER SHAPE FITTING HAS ELONGATE FASTENER HOLE AT FR 68 AND S23R. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-72-11.
